BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Back to Search Results |
| Catalog Number |
28-M4-34-200-34U |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Failure to Seal (4070)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Clinical Endoleak (4843)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
"endoleak (possibly type iv): on (b)(6), the relay pro stent graft was used in a tevar case.There were no problems with implantation, and the procedure was completed because an endoleak was not nearly confirmed on the final angiography.On (b)(6), a postoperative ct scan showed that an endoleak into the aneurysm was observed.The patient is under observation and a ct scan will be performed in one month as there is a possibility that the endoleak is type 4.Operation type: tevar no blood loss.No image available due to hospital policy.No pre-case plan available due to hospital policy.No additional information available due to hospital policy.(tc#(b)(4).Patient outcome: "the patient is under observation.".
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Event or Problem Description
"endoleak (possibly type iv): on (b)(6), the relay pro stent graft was used in a tevar case.There were no problems with implantation, and the procedure was completed because an endoleak was not nearly confirmed on the final angiography.On (b)(6), a postoperative ct scan showed that an endoleak into the aneurysm was observed.The patient is under observation and a ct scan will be performed in one month as there is a possibility that the endoleak is type 4.Operation type: tevar no blood loss.No image available due to hospital policy.No pre-case plan available due to hospital policy.No additional information available due to hospital policy.(tc#bm250400516).".Patient outcome: "the patient is under observation.".